# SDR CKSA97603

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: CORROSION ON RING FRAME AT FS1809 FROM S37 TO S42.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW L1011 SRM 53-12-00 FIG 801.  INSTALLED REPAIR IAW L1011 SRM 53-12-00 FIG 805.  CORROSION TASK CARD NUMBER C53-160-04-00.  NON-ROUTINE TASK CARD NUMBER 14032.
